# SDR SWAA2024041056612

- Difficulty date: February 27, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATE PHOTOLUMINESCENT STRIP RT SIDE AT PASSENGER CABIN (10EA) 2024-165393<[01] REPLACED PHOTOLUMINESCENT STRIP RT SIDE AT PASSENGER CABIN (10EA) IAW B737-800 AMM 33-51-15-400-802 STEP 1.A(1) (B);[02] REPLACED PHOTOLUMINESCENT STRIP RT SIDE AT PASSENGER CABIN (10EA) IAW B737-800 AMM 33-51-15-400-802 STEP 1.A(1) (B)
